# SDR DALA2022040402264

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 66,191 hours, 21,563 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

SHIP 5809 - PRES - EMERGENCY DESCENT DUE TO LOSS OF PRESSURIZATION. FLIGHT CONTINUED TO DESTINATION. CORRECTIVE ACTION: REPLACED RELAYS K21 AND K10646. MTC FOUND LT HIGH STAGE VALVE STICKING. REPLACED HIGH STAGE VALVE, FAN AIR TEMP SENSOR, AND REVERSE CONTROLLER. C/W NO-GO PROCEDURES.
